Ueber gewisse durch die Gammafunction ausdrückbare unendliche producte

Hjalmar Mellin Helsingfors

TBD mathscidoc:1701.33056

Acta Mathematica, 3, (1), 322-324, 1883.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:32 uploaded by actaadmin ] [ 64 downloads ] [ 0 comments ]
@inproceedings{hjalmar1883ueber,
  title={Ueber gewisse durch die Gammafunction ausdrückbare unendliche producte},
  author={Hjalmar Mellin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202932048729765},
  booktitle={Acta Mathematica},
  volume={3},
  number={1},
  pages={322-324},
  year={1883},
}
Hjalmar Mellin. Ueber gewisse durch die Gammafunction ausdrückbare unendliche producte. 1883. Vol. 3. In Acta Mathematica. pp.322-324. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202932048729765.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved